# SDR SWIA95769

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Engine: Pwa PW118A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS CAPT WINDSCREEN SHATTERED, OUTER LAYER DURING CLIMBOUT.  REPLACED LT WINDSCREEN IAW MM 56-10-01.
